Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My wife was diagnosed a breast cancer. She has been on chemotherapy ever since. However, lately she has been experiencing some mood swings. I wonder whether this is due to a chemo. What do you think? I really don’t know how to act with her. I hope someone here will help me. Thanks.

Loading...

Hi. You must show maximal sympathy and support to your wife. I know that her disease is not easy for you and your family either, but you must think that it is the toughest to her. Chemotherapy drugs should not have mood swings as side effect. However, the process of receiving chemo is hard for a patient. You can never know what is inside head of a person with cancer. Perhaps, you should suggest to your wife to attend one of those supportive groups for people with cancer. Maybe you and other family members should visit a psychiatrist. I hope this helps. Let me know how it went. Bye!
Reply

Loading...


I have breast cancer and currently in chemo. Yes, it does cause mood swings, I have been having a horrible time trying to manage my moods, especially the days around chemo. They make me take steroids before, during and after chemo, and I believe that is a large part of my issue with that. They probably also make her take steroids as well. Even without the steroids, chemo has a terrible effect on the mind as well as the body, it causes a condition called chemo brain, and causes a great deal of pain, discomfort, and disfigurement. Imagine losing all your hair, losing a lot of weight in a short time because you can't eat, pain from the neulasta, being nauseous, constipated or having diarhea, pain or numbness in your hands, fatigue, and that is just for starters. Not to mention spending every day wondering if there is any good reason to go through all that, or will the cancer just come back anyway. Do the best you can to understand what she is going through, and offer her massages and such.
Reply

Loading...